It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board

  • imlily

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-02-2014, 06:06 PM   #1
    imlily
    Member
    (female)
     
    imlily's Avatar
     
    Join Date: Mar 2014
    Location: ft lauderdale florida
    Posts: 77
    imlily HB User
    imlily

    Hello I am new on here. I hope someone can shed some light on my problem. I have been on a PPI for years although I don't think I should have continued on it. My recent is Nexium for 6 years. Lately I have been having dreadful nausea dizzy sick spells along with stomach and chest discomfort. Sometimes they last for a day other times not so long. some days I am fine. My doctor switched me to famotidine and I was really sick after 3 days. I am wondering if the nexium itself isn't causing these symptoms the very symptoms I started on nexium for. I want to get off it and I am not sure how except that I should do it slowly. Has anyone else had these kind of symptoms while on a PPi for along time. I am an older person so maybe I no longer need to suppress the acid. I am miserable as I never know when I am going to have a dizzy or nausea spell. I have been to my doctor and had blood work done and I requested an EKG because I felt like my heart was beating out of my chest. All came back negative. Thanks any input would be appreciated.
    lily

     
    Sponsors Lightbulb
       
    Old 03-03-2014, 06:36 AM   #2
    solofelix
    Senior Veteran
    (female)
     
    solofelix's Avatar
     
    Join Date: Mar 2011
    Location: Ireland
    Posts: 3,500
    solofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB Usersolofelix HB User
    Re: imlily

    Welcome to HealthBoards,

    Sorry to hear you are suffering so. Have you been tested for H.Pylori as I had all your symptoms and more when I was diagnosed.
    Why have you been on PPIs for so long and what for.
    I was prescribed (Nexium) when I developed an Ulcer I only took it for four weeks to give the Ulcer time to heal but in that time I suffered bad Nausea so I never took it any more.
    Try "Aloe Vera Juice" as I found it helped my stomach. Also Domperidone for Nausea and Ginger is good, as a tea or freshly sliced in a cup and pour boiling water over it,
    I hope you soon feel better,

    Solofelix.

     
    Old 03-04-2014, 09:25 AM   #3
    imlily
    Member
    (female)
     
    imlily's Avatar
     
    Join Date: Mar 2014
    Location: ft lauderdale florida
    Posts: 77
    imlily HB User
    Re: imlily

    I was put on a ppi initially for exactly the same symptoms I am having now. I did the scope thing and was told I had inflammation and gerd. It took a long time on Aciphex to get the problem under control. I have been on several PPI's since then ending on Nexium. around a month ago starting in with the nausea and feeling awful again. Doctor did blood work all negative. Still having bad attacks of nausea and it makes me very scared wondering why. Back to the doctor tomorrow to see what is next. I hate all these gastro things as there are so many variables and nobody seems to be sure about anything. Thanks for your reply.
    lily

     
    Closed Thread

    Tags
    nexium, ppis intollerance, withdrawals



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:59 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!